Alert archive / Indiana / Flash Flood Warnings in 2018
Flash Flood Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Apr 3, 2018, 10:03 AM EDT for Preble County, Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 10:03 AM EDT (14:03 UTC)
- Expired
- Apr 3, 2018, 1:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Preble County, OH
The radar
The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:30 AM EDT | FLASH FLOOD | Cambridge City, IN | SEVERAL ROADS CLOSED DUE TO FLOWING WATER. |
| Apr 3, 10:30 AM EDT | FLASH FLOOD | Centerville, IN | NUMEROUS ROADS WITH HIGH FLOWING WATER IN AND NEAR CENTERVILLE. |
| Apr 3, 10:45 AM EDT | FLASH FLOOD | 3 Sse Connersville, IN | HIGH WATER RUNNING ACROSS ROUTE 1 NEAR 300 SOUTH. |
| Apr 3, 10:45 AM EDT | FLASH FLOOD | Waterloo, IN | ROAD WASH OUT COUNTY ROAD 440 NORTH NEAR WATERLOO. |
| Apr 3, 11:35 AM EDT | FLASH FLOOD | 2 E Kitchel, IN | KITCHEL RD WASHED OUT. |
| Apr 3, 11:35 AM EDT | FLASH FLOOD | 5 Nw Liberty, IN | YANKEETOWN BRIDGE CLOSED DUE TO HIGH WATER. |
| Apr 3, 11:35 AM EDT | FLASH FLOOD | Brownsville, IN | BROWNSVILLE RD FLOODED, POTENTIALLY WASHED OUT |
| Apr 3, 11:35 AM EDT | HEAVY RAIN 4.5 | Brownsville, IN | RAINFALL MEASURED BETWEEN 2AM AND 9AM |
| Apr 3, 11:37 AM EDT | FLASH FLOOD | 2 E Eaton, OH | WATER COVERING ROAD. |
| Apr 3, 11:37 AM EDT | FLASH FLOOD | 2 N Eaton, OH | WATER COVERING ROAD |
| Apr 3, 11:37 AM EDT | FLASH FLOOD | 4 Sw Eaton, OH | WATER COVERING ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
104
WGUS51 KILN 031403
FFWILN
INC041-161-177-OHC135-031700-
/O.NEW.KILN.FF.W.0008.180403T1403Z-180403T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1003 AM EDT TUE APR 3 2018
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Southern Wayne County in east central Indiana...
Union County in east central Indiana...
Fayette County in east central Indiana...
Preble County in west central Ohio...
* Until 100 PM EDT.
* At 1002 AM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain over the area. Up to two
inches of rain have already fallen. Heavy rain continues to fall
with another 1 inch possible. Runoff from this excessive rainfall
will cause flash flooding to occur.
* Some locations that will experience flooding include...
Richmond, Connersville, Eaton, Centerville, Cambridge City,
Liberty, Camden, Lewisburg, New Paris, West Alexandria, Gratis,
Dublin, West College Corner, Glenwood, Salem, Waterloo, Columbia,
Bunker Hill, Abington and Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3979 8530 3979 8522 3984 8522 3989 8448
3957 8448 3957 8481 3952 8482 3953 8530
$$1 follow-up statement
056
WGUS71 KILN 031538
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1138 AM EDT TUE APR 3 2018
INC041-161-177-OHC135-031700-
/O.CON.KILN.FF.W.0008.000000T0000Z-180403T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne IN-Union IN-Fayette IN-Preble OH-
1138 AM EDT TUE APR 3 2018
...THE FLASH FLOOD WARNING FOR SOUTHERN WAYNE...UNION...FAYETTE
COUNTIES IN EAST CENTRAL INDIANA AND PREBLE COUNTIES IN WEST CENTRAL
OHIO REMAINS IN EFFECT Until 100 PM EDT...
At 1137 AM EDT, local law enforcement reported flash flooding is
occurring with numerous roads closed across the warned area. Up to
three inches of rain have already fallen. Radar indicated that the
heavy rainfall was ending across the area. However, runoff from the
earlier excessive rain will cause flash flooding to continue to
occur.
Some locations that will experience flooding include...
Richmond, Connersville, Eaton, Centerville, Cambridge City, Liberty,
Camden, Lewisburg, New Paris, West Alexandria, Gratis, Dublin, West
College Corner, Glenwood, Salem, Waterloo, Columbia, Bunker Hill,
Abington and Brownsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3979 8530 3979 8522 3984 8522 3989 8448
3957 8448 3957 8481 3952 8482 3953 8530
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 8:01 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 3, 8:01 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
801 AM EDT Tue Apr 3 2018
.SYNOPSIS...
A warm front will be the focus for shower and thunderstorm
activity as it lifts northward today. A low pressure center will
cross east through northern Ohio this evening, trailing a cold
front that will have a line of thunderstorms race eastward
through the Ohio Valley. High pressure will build behind this
system to provide dry weather for Wednesday into Thursday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers and thunderstorms are continuing to train eastward
across the area this morning. The strongest storms/heaviest
precipitation looks to be lining up across central portions of
our fa in the very near term. As a result, went ahead and
pushed the flash flood watch farther east. Only took it through
noon at this point to match up with the current watch as the
storms should lift slowly north through late morning. However,
will have to reevaluate this later this morning and it may need
to be extended/expanded with additional showers and storms
expected later this afternoon into tonight.
Previous discussion --->
Widespread shower and some thunderstorms will occur along a
northward moving warm front this morning. By noon, the bulk of
the storms will be along and north of the I-70 corridor with a
continued northward push.
In the warm sector behind this front, showers and thunderstorms
will scatter out, though winds will pick up from the south with
gusts to 30 and 35 mph. Temperatures will rise nicely, reaching
the upper 60s to low 70s in most areas. Kept far northwestern
CWA in the cooler lower 60s with the thought of having some
continued scattered shower activity in the warm sector that
would hold down temps.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
As the surface low tracks from northwest Ohio through Lake Erie
this evening, a trailing cold front will make its way east
through the Ohio Valley. Thunderstorms will develop along this
line and have substantial wind shear and favorable moisture
transport ahead of it to produce a solid line. This line will
have a high potential for damaging winds, and the low level
wind shear would support spin-up tornados along with the leading
edge of these storms.
As cold air wraps nicely in behind this front and there could
be enough moisture to combine with it to see some snow mix in
with any lingering showers before ending early Wednesday.
High temperatures Wednesday will be in the 40s, and generally
only rise 6-8 degrees from morning lows in the mid 30s to around
40.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A return to a cool pattern is expected through the weekend.
Highs will generally be in the 40s, reaching into the 50s in
most locations by Monday. After starting out in the 30s Thursday
night, overnight lows will be coldest on the weekend in the
20s, rising back into the 30s for next week.
A low pressure system will cross the Great Lakes region on
Thursday night and Friday, with a surface cold front affecting
the region during the day Friday. Enough cold air may be present
that rain showers overnight may mix with snow on both Thursday
night and Friday night. If this does occur, there will be
minimal impact on the region with regards to accumulations. This
system was earlier forecast to be a much more potent rain maker,
but latest models were all pointing at a weaker system until the
showers develop along the cold front Friday.
Drier conditions are expected over the weekend. A gradual
warming trend is also expected, but temperatures will still be
slightly below normal even by Monday.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Area of thunderstorms north of a warm front area is lifting
through the nrn tafs attm. Ceilings are generally MVFR north of
the front, but occasionally the ceilings jump to VFR. South of
the front ceilings have already have opened up to VFR.
The warm front will continue to lift north across the terminals
today. This will gradually push the convection north and east
as well. Much of the region will become warm sectored by
afternoon. Pressure gradient will increase, and combined with
diurnal heating, winds will increase with gusts as high as 35
knots. The nrn TAFS should break out to VFR in the warm sector.
Some scattered convection may develop in the afternoon.
As deepening sfc low lifts northeast, a cold front will sweep
east through the region between 00Z-06Z. Expect a line of
thunderstorms to push through ahead of the front.
Pressure gradient stays up behind the front, keeping winds
gusty. Ceilings will remain MVFR. There could be some isolated
wrap around showers, but will leave them out for now.
OUTLOOK...MVFR cigs may linger into Wednesday. MVFR cigs and
vsbys possible Thursday night into Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ053>056-060>065-
070>074.
KY...None.
IN...Flash Flood Watch until noon EDT today for INZ050-058-059-066.
&&
SYNOPSIS...Franks
NEAR TERM...JGL/Franks
SHORT TERM...Franks
LONG TERM...Franks
AVIATION...SitesHazardous weather outlook, Apr 3, 7:55 AM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 755 AM EDT Tue Apr 3 2018 INZ073>075-080-KYZ089>100-OHZ026-034-035-042>046-051-052-077>082-088- 041000- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 755 AM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Strong winds gusting to 35 mph are possible this afternoon and evening. A line of thunderstorms will accompany a cold front as it crosses east through the region this evening. Damaging winds and heavy rain are expected with these storms, along with an increased threat of a spin-up tornado within the line of storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today. INZ050-058-059-066-OHZ053>056-060>065-070>074-041000- Wayne-Fayette IN-Union IN-Franklin IN-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking- 755 AM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms will continue through the morning hours. This will lead to the possibility of flash flooding. Strong winds gusting to 35 mph are possible this afternoon and evening. A line of thunderstorms will accompany a cold front as it crosses east through the region this evening. Damaging winds and heavy rain are expected with these storms, along with an increased threat of a spin-up tornado within the line of storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today.
In the hours before
Local storm report, Apr 3, 8:16 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 AM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM FLASH FLOOD BROOKVILLE 39.42N 85.01W
04/03/2018 FRANKLIN IN LAW ENFORCEMENT
AT LEAST 12 ROADS CLOSED ACROSS THE COUNTY.
&&
ANOVAKLocal storm report, Apr 3, 8:37 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 AM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM FLASH FLOOD 3 WNW WETHERINGTON 39.38N 84.43W
04/03/2018 BUTLER OH DEPT OF HIGHWAYS
STATE ROUTE 747 IS CLOSED IN BOTH DIRECTIONS BETWEEN
PRINCETON AND MILIKIN ROADS DUE TO HIGH WATER.
&&
ANOVAKLocal storm report, Apr 3, 8:39 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 AM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM FLASH FLOOD 1 S MILLVILLE 39.38N 84.65W
04/03/2018 BUTLER OH DEPT OF HIGHWAYS
U.S.27 IS CLOSED IN BOTH DIRECTIONS BETWEEN KIRCHLING AND
MILLVILLE ROADS DUE TO HIGH WATER.
&&
ANOVAKLocal storm report, Apr 3, 9:01 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM FLOOD 1 SE BELLBROOK 39.63N 84.07W
04/03/2018 GREENE OH DEPT OF HIGHWAYS
SR 725 CLOSED IN BOTH DIRECTIONS BETWEEN LOWER BELLBROOK
AND PENWIT ROAD DUE TO FLOODING.
&&
ANOVAKLocal storm report, Apr 3, 9:44 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
944 AM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM FLOOD 1 W LEBANON 39.43N 84.23W
04/03/2018 WARREN OH EMERGENCY MNGR
GLOSSER ROAD BETWEEN ST RT 63 AND US RT 42 CLOSED. STUBBS
MILLS BETWEEN RT 22 AND MASON-MORROW-MILLGROVE ROAD
CLOSED. LOWER SPRINGBORO RD BETWEEN 4TH AND PIONEER BLVD
CLOSED. ALL CLOSED DUE TO HIGH WATER.
&&
ANOVAKLocal storm report, Apr 3, 9:53 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 AM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM FLOOD 5 WSW SPRINGFIELD 39.91N 83.89W
04/03/2018 CLARK OH TRAINED SPOTTER
A 40 FOOT SECTION OF LOWER VALLEY PIKE WAS COVERED WITH
STANDING WATER.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:02 PM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 29 hr |
| Apr 3, 5:05 AM EDT | Special Weather Statement | ILN | Montgomery, Preble | 25 min |
| Apr 3, 5:27 AM EDT | Areal Flood Advisory | ILN | Clark, Greene, Miami, Montgomery, Preble | 3 hr |
| Apr 3, 6:28 AM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Apr 3, 7:33 AM EDT | Flash Flood Warning | ILN | Butler | 3 hr |
| Apr 3, 7:44 AM EDT | River Flood Advisory | ILN | Hamilton | 29 hr |
| Apr 3, 8:06 AM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 3 hr |
| Apr 3, 8:22 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Fayette, Hamilton, Warren | 3 hr |
| Apr 3, 8:28 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Apr 3, 9:56 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 48 hr |
| Apr 3, 10:23 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 28 hr |
| Apr 3, 10:23 AM EDT | River Flood Warning | ILN | Clermont, Hamilton | 30 hr |
| Apr 3, 10:25 AM EDT | Areal Flood Warning | ILN | Butler | 4 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Shelby | 43 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Butler | 59 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Hamilton | 3 days |
| Apr 3, 10:32 AM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| Apr 3, 10:32 AM EDT | River Flood Warning | ILN | Pike, Scioto | 5 days |
| Apr 3, 10:38 AM EDT | River Flood Warning | ILN | Adams | 25 hr |
| Apr 3, 10:57 AM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Apr 3, 10:58 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Montgomery, Preble | 3 hr |
| Apr 3, 11:06 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 18 hr |
| Apr 3, 11:26 AM EDT | Special Weather Statement | ILN | Clark | 19 min |
| Apr 3, 11:32 AM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 3, 11:34 AM EDT | Flash Flood Warning | ILN | Montgomery | 3 hr |
| Apr 3, 11:55 AM EDT | Areal Flood Advisory | ILN | Clark, Miami | 3 hr |
| Apr 3, 11:55 AM EDT | Special Weather Statement | ILN | Clark, Montgomery | 20 min |
| Apr 3, 12:12 PM EDT | Special Weather Statement | ILN | Clark | 18 min |
| Apr 3, 12:26 PM EDT | River Flood Warning | ILN | Hocking | 59 hr |
| Apr 3, 12:27 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Apr 3, 12:55 PM EDT | Areal Flood Warning | ILN | Preble | 4 hr |
| Apr 3, 12:59 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 3, 1:05 PM EDT | Areal Flood Advisory | ILN | Hocking, Ross | 3 hr |
| Apr 3, 2:51 PM EDT | River Flood Warning | ILN | Champaign, Clark, Greene | 21 hr |
| Apr 3, 2:51 PM EDT | River Flood Warning | ILN | Hamilton | 12 hr |
| Apr 3, 2:53 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Miami | 36 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Miami, Montgomery | 50 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Montgomery | 46 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Warren | 46 hr |
| Apr 3, 2:57 PM EDT | River Flood Warning | ILN | Butler, Hamilton | 23 hr |
| Apr 3, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 34 min |
| Apr 3, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 41 min |
| Apr 3, 3:38 PM EDT | Special Weather Statement | ILN | Darke, Miami | 37 min |
| Apr 3, 3:41 PM EDT | Flash Flood Warning | ILN | Butler, Preble | 3 hr |
| Apr 3, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 30 min |
| Apr 3, 3:54 PM EDT | Flash Flood Warning | ILN | Champaign, Darke, Logan, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 3, 4:01 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 29 min |
| Apr 3, 4:19 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Montgomery | 26 min |
| Apr 3, 4:20 PM EDT | Special Weather Statement | ILN | Logan | 40 min |
| Apr 3, 4:31 PM EDT | Special Weather Statement | ILN | Butler, Montgomery | 29 min |
| Apr 3, 4:36 PM EDT | Flash Flood Warning | ILN | Butler, Clark, Clinton, Greene, Warren | 3 hr |
| Apr 3, 4:42 PM EDT | Tornado Warning | ILN | Clark, Fayette, Greene, Madison | 33 min |
| Apr 3, 4:58 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Apr 3, 5:04 PM EDT | Tornado Warning | ILN | Clark, Madison | 26 min |
| Apr 3, 5:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Fayette, Logan, Madison, Union | 88 min |
| Apr 3, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway | 37 min |
| Apr 3, 5:23 PM EDT | Tornado Warning | ILN | Franklin, Madison, Pickaway | 26 min |
| Apr 3, 5:28 PM EDT | Special Weather Statement | ILN | Clermont | 47 min |
| Apr 3, 5:29 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Licking, Pickaway and 1 more | 91 min |
| Apr 3, 5:35 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 25 min |
| Apr 3, 5:44 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 46 min |
| Apr 3, 5:44 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 46 min |
| Apr 3, 5:45 PM EDT | Special Weather Statement | ILN | Licking | 45 min |
| Apr 3, 5:58 PM EDT | Tornado Warning | ILN | Fairfield, Licking | 18 min |
| Apr 3, 6:02 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Apr 3, 6:04 PM EDT | Tornado Warning | ILN | Fairfield | 12 min |
| Apr 3, 6:15 PM EDT | Special Weather Statement | ILN | Licking | 15 min |
| Apr 3, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 45 min |
| Apr 3, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 56 min |
| Apr 3, 6:26 PM EDT | Special Weather Statement | ILN | Fairfield | 34 min |
| Apr 3, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 45 min |
| Apr 3, 6:31 PM EDT | Areal Flood Warning | ILN | Butler, Preble | 12 hr |
| Apr 3, 6:44 PM EDT | Areal Flood Warning | ILN | Champaign, Darke, Logan, Miami, Montgomery, Preble and 1 more | 12 hr |
| Apr 3, 6:56 PM EDT | Areal Flood Warning | ILN | Butler, Clark, Clinton, Greene, Warren | 12 hr |
| Apr 3, 7:13 PM EDT | Special Weather Statement | ILN | Scioto | 47 min |
| Apr 3, 7:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 49 min |
| Apr 3, 7:44 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 46 min |
| Apr 3, 7:41 AM EDT | River Flood Warning | ILN | Fayette, Franklin | 29 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | ILN | Union, Wayne | 17 hr |
Nearby
Flash Flood Warnings in Indiana, 2018Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.